Results 1 to 2 of 2
Question about Lorazepam (Ativan) 2mg
  1. #1
    Anonymous Guest

    Default Question about Lorazepam (Ativan) 2mg

    I recently went to the ER for shortness of breath, tingling limbs and heart racing. Since my EKG came back good they concluded I was having a panic attack (first one ever). While there they put some ativan in my IV to calm me, which worked wonders at the time and gave me a prescription of LORazepam 2mg to use 3 times daily for 7 days. Of course, I do not like taking pills so I took 1 a day (2mg) for 3 days, cut one in half for 1 day (1mg), and took .5mg another night to sleep. My question is, should I be having withdrawal symptoms after taking it only a short period of time? If so how long with they last?

    I talked with a PA since I haven't been able to get in to see my doctor yet (appointments 3 weeks out) and he swears that I should not have withdrawals after a short time taking the drug. I am getting excessive night sweats, I don't feel like myself (numbed to everything around me), having bouts of anxiety which never happened before the trip to the hospital, vision feels wonky (having trouble focusing), I cannot sleep now (Insomnia), feeling a little dizzy lately among other things. Urgent care has done blood work and other test and everything comes back great. I don't understand all these issues all of a sudden. Thanks for the reply and any advice ahead of time.

  2. #2
    Nobuenzo is offline New Member
    Join Date
    Apr 2015
    Posts
    1

    Default Stopping Benzos

    Hey dude I know exactly how you feel, in my personal opinion and past experience with this devil drug no matter how much or how often you use you should taper to the smallest dose possible and then stop. I say that because benzos work really fast it will change the chemistry in your brain and if you suddenly drop it, it'll put your body into shock.

Similar Threads

  1. 2 weeks on Ativan / Lorazepam 2mg daily - do I need to taper?
    By Chineoh in forum Prescription Drug Addiction
    Replies: 1
    Last Post: 04-12-2018, 08:48 PM
  2. Can a single dose of 2mg Lorazepam cause withdrawal symptoms?
    By ACKR in forum Benzodiazepine Withdrawal
    Replies: 4
    Last Post: 05-09-2017, 03:00 PM
  3. How should I taper off 2mg of Ativan?
    By crescentelite in forum Benzodiazepine Withdrawal
    Replies: 10
    Last Post: 09-23-2016, 09:42 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22